-3

My screen suddenly turned all weird and the place where I aim moves on its own. This isn't the first time it's happened but I don't know why it happens.

I'm playing on iPad.

closed as unclear what you're asking by Frank, deutschZuid, Schism, Gigazelle, Wondercricket Jan 7 at 13:19

Please clarify your specific problem or add additional details to highlight exactly what you need. As it's currently written, it’s hard to tell exactly what you're asking. See the How to Ask page for help clarifying this question. If this question can be reworded to fit the rules in the help center, please edit the question.

1

Does your screen look something like this? enter image description here

If this is the case then you injected yourself with the green needle, normally used to stop blood loss. To get rid of the effect you can inject yourself with the blue needle, but don't inject the patient with it or it will make them bleed faster.

  • Thanks but I figured it out, I am on iPad and I touched the needle tip on accident. Thank you – Ryan Wang Jan 6 at 23:03

Not the answer you're looking for? Browse other questions tagged or ask your own question.